MAUDE Adverse Event Report: Stryker Endoscopy-San Jose HD 4MMX30° LG ARTHROSCOPE SPEEDLOCK A/C

Stryker Endoscopy-San Jose HD 4MMX30° LG ARTHROSCOPE SPEEDLOCK A/C
Catalog Number 0502204030
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 30 degree scope snapped during hip scope procedure.They used a replacement scope for the remainder of the procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
HD 4MMX30° LG ARTHROSCOPE SPEEDLOCK A/C
Common Device Name
arthroscope
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25105284
Report Number0002936485-2026-00285
Device Sequence Number9396814
Product Code HRX
UDI-Device Identifier07613327053623
UDI-Public07613327053623
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502204030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown